×

Found 2,817 Documents (Results 1–100)

100
MathJax

Periodic Gibbs measures for the Potts model in translation-invariant and periodic external fields on the Cayley tree. (English. Russian original) Zbl 1489.82019

Theor. Math. Phys. 210, No. 1, 135-153 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 156-176 (2022).
MSC:  82B20 05C05
PDF BibTeX XML Cite
Full Text: DOI

On the constructive description of Gibbs measures for the Potts model on a Cayley tree. (English. Ukrainian original) Zbl 1482.82014

Ukr. Math. J. 73, No. 7, 1092-1106 (2021); translation from Ukr. Mat. Zh. 73, No. 7, 938-950 (2021).
MSC:  82B20 05C90
PDF BibTeX XML Cite
Full Text: DOI

Spatio-spectral limiting on redundant cubes: a case study. (English) Zbl 07451965

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 97-115 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Ground states for the Potts model with competing interactions and a countable set of spin values on a Cayley tree. (English. Russian original) Zbl 07440693

Theor. Math. Phys. 209, No. 2, 1633-1642 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 366-376 (2021).
MSC:  82B20 05C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software